| Model Number |
H7493926032400 |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/16/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: the device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is considered handling damage as the event occurred without direct patient contact.(b)(4).
Event or Problem Description
Same case as mdr id# 2134265-2017-06728.It was reported that stent dislodgment occurred.During the unpacking of two synergy ii drug-eluting stents (4.00 x 32 and 4.00 x 38), the stents dislodged from their stent delivery balloon due to glove interaction.The devices never entered the patient's body and another 4.00 x 32 synergy ii drug-eluting stent was successfully removed from the packaging and completed the procedure.No patient complications were reported.